# SDR DHL2003755007

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE HAS HOLE IN LEFT SIDE, FORWARD OF AFT PRESSURE BULKHEAD, BY GROUND VEHICLE.  ACCOMPLISHED REPAIR ON DAMAGED SKIN AS PER B727 SRM 53-30-3.  PERFORMED PRESSURE CHECK, CHECKS OK.  PATCH REPAIRED NEEDS TO BE PAINTED.  TRANSFERRED TO DMI 12871E OK PER GMM 3.5 CAT-2.  DOES NOT EFFECT SAFE OPS OF THE A/C.  AFT LOWER CARGO GILL LINER REMOVED FOR INSPECTION AND REPAIR OF DAMAGED SKIN AND STRINGER.  GILL LINER REPLACED FOLLOWING STRUCTURAL REPAIRS M/M 25-52.  FURTHER INSPECTION ON ITEM 1M L/P 331006 FOUND STRINGER 24 BETWEEN STATION 1130 AND 1148 BROKEN.  PERFORMED REPAIR ON STRINGER AS PER B727 SRM 53-10-3 DETAIL 1.  PERFORMED PRESSURE CHECK.  CHECKED OK.
